Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Interpretation of the deformation space of a determinantal Barlow surface via smoothings


Author: Yongnam Lee
Journal: Proc. Amer. Math. Soc. 130 (2002), 963-969
MSC (2000): Primary 14J10, 14J17
Published electronically: October 1, 2001
MathSciNet review: 1873768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this present paper, we provide an interpretation of the deformation space of a determinantal Barlow surface via smoothings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10, 14J17

Retrieve articles in all journals with MSC (2000): 14J10, 14J17


Additional Information

Yongnam Lee
Affiliation: Department of Mathematics, Sogang University, Sinsu-dong, Mapo-gu, Seoul 121–742, Korea
Email: ynlee@ccs.sogang.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06267-0
PII: S 0002-9939(01)06267-0
Received by editor(s): May 10, 2000
Received by editor(s) in revised form: October 17, 2000
Published electronically: October 1, 2001
Additional Notes: This work was supported by grant 1999-2-102-002-3 from the Interdisciplinary Research Program of the KOSEF and by the Sogang University Research Grants in 2000
Communicated by: Michael Stillman
Article copyright: © Copyright 2001 American Mathematical Society